# SDR SWAA2022051095848

- Difficulty date: April 19, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT;CAP STRIP PLATE AT FWD POSITION OF AFT CARGO DOOR STA 794 ;S25R HAS CORROSION AND DEEP GOUGE. / [01] REMOVED CORROSION AT AFT CARGO COMPT. CAP STRIP AT FWD POSITION.PER B 737-700 SRM 51-20-01-0G-0. FOUND OUT OF LIMITS.MORE THAN 50 % OF MATERIAL REMOVED.ORIGINALL THICKNESS.125'';MATERIAL REMAINING .051''.I INSTRUMENT USED I/D:B/C 165543;DUE DATE: 01-SEP-22.;[02] VERIFIED STEP 1.;[03] REPLACED AFT CARGO COMP.FWD CAPSTRIP REF. B737-700 AMM 25-52-10-400-801. THIS CASPTRIP WILL BE INSTALLED ON AFT CARGO MOC #TTG8Q004DGR1;[04] VERIFIED STEP 3.
